# SDR SWAA2025112029147

- Difficulty date: October 28, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500I & STR 28L AT FWD CARGO COMPARTMENT.  REPLACED THE ANGLE IAW SRM 51-40-02 AND DWG 143A7902, SHEET 301, REV A.
